# SDR 9611429990

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

LOSS OF NOSE WHEEL STEERING ACCOMPANIED BY SMOKE IN CABIN OCCURRED DURING TAXI OUT.  RIGHT HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND RUDDER POWER SHUTOFF VALVE LEAKING.  REPLACED VALVE, OPERATIONAL CHECK NORMAL.
